A Note on the Statistical Approximation Properties of the Modified Discrete OperatorsReportar como inadecuado




A Note on the Statistical Approximation Properties of the Modified Discrete Operators - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

In this present paper, firstly, the modified positive operators and their discrete operators are constructed. Then, we investigate the statistical approximation properties and rates of convergence by using modulus of continuity of these positive linear operators. Finally, we obtain the rate of statistical convergence of truncated operators.

KEYWORDS

Sequence of Positive Linear Operators; Bohman-Korovkin Theorem; Statistical Approximation; Modulus of Continuity; Rate of Convergence

Cite this paper

R. Canatan -A Note on the Statistical Approximation Properties of the Modified Discrete Operators,- Open Journal of Discrete Mathematics, Vol. 2 No. 3, 2012, pp. 114-117. doi: 10.4236-ojdm.2012.23022.





Autor: Reyhan Canatan

Fuente: http://www.scirp.org/



DESCARGAR PDF




Documentos relacionados